# SDR DALA2021012800538

- Difficulty date: January 22, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 64,147 hours, 23,688 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder Te
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DAMAGE TO RUDDER TRAILING EDGE 6FT FROM TOP.  REPAIRED DAMAGE, IAW B737 SRM 55-40-01-1A-1 FIG5 938895.  ACCOMPLISHED SECTION 1 TIME LIMITED REPAIR, PER ERA 589622-14 REV ORIGINAL.
